# SDR UIEA2018062801283

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,752 hours, 18,728 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Indicator
- Part number: 402EED21
- Part serial: AJS131020
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAND BY ENGINE INDICATOR BITE SCREW BROKEN. REMOVED AND REPLACED STAND BY INDICATOR IAW AMM 77-41-01.
